RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Hohlov Yuri Eugenievich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 8
in MathSciNet: 25
in zbMATH: 20
in Web of Science: 5
Cited articles: 4
Citations in Math-Net.Ru: 10

Number of views:
This page:1172
Abstract pages:1843
Full texts:612
Hohlov Yuri Eugenievich
Associate professor
Candidate of physico-mathematical sciences (1980)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 16.11.1954
Phone: +7 (495) 625 17 27
Fax: +7 (495) 625 19 28
E-mail:
Website: http://www.iis.ru/hohlov
Keywords: complex analysis, free boundary problems.
UDC: 517.5, 517.54, 517.546
MSC: 30C45

Subject:

Complex analysis, free boundary problems.

   
Main publications:
  1. Aksentev L. A. , Shirokova E. A., Khokhlov Yu. E., “O edinstvennosti resheniya vneshnei obratnoi kraevoi zadachi”, Matem. zametki, 24:3 (1978), 319–330  mathnet  mathscinet  zmath
  2. Khokhlov Yu. E., “Operatory i operatsii na klasse odnolistnykh funktsii”, Izv. vuzov. Matem., 1978, № 10, 83–89  mathnet  mathscinet  zmath
  3. Khokhlov Yu. E., Khovison S. D., “O klassifikatsii reshenii v zadache o techeniyakh Khele-Shou s neizvestnoi granitsei”, Dokl. RAN, 325:6 (1992), 1161–1166  mathnet  mathscinet  zmath
  4. Hohlov Yu., Howison S. D., Huntingford C., Ockendon J. R., Lacey A. A., “A model for non-smooth free boundaries in Hele-Shaw flows”, Quart. J. Mech. Appl. Math., 47:1 (1994), 107–128  crossref
  5. Hohlov Yu., Howison S. D., “On the classification of solutions to the zero-surface-tension model for Hele-Shaw free boundary flows”, Quart. Appl. Math., 54 (1996), 777–789
  6. Hohlov Yu., Reissig M., “On classical solvability for the Hele-Shaw moving boundary problems with kinetic undercooling regularization”, European Journal of Applied Mathematics, 1996, no. 5, 421–440
  7. Hohlov Yu., Kleinbock D., “Inverse problems for fluid flows with a moving boundary”, Lipa's legacy, Proceedings of the Bers Colloquium (Graduate School and University Center of CUNY, October, 1995), Contemporary Mathematics, 211, eds. Josef Dodziuk, Linda Keeb, Amer. Math. Soc., 1997, 297–317
  8. Hohlov Yu., Prokhorov D. V., Vasil'ev A. Ju., “On geometrical properties of free boundaries in the Hele-Shaw flows moving boundary problem”, Lobachevskii Journal of Mathematics, 1 (1998), 1–12  mathnet
  9. Cummings L., Hohlov Yu., Howison S. D., Kornev K. G., “Two-dimensional solidification and melting in potential flows”, Journal of Fluid Mechanics, 378 (1999), 1–18  crossref  adsnasa

http://www.mathnet.ru/eng/person20055
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:khokhlov.yu-e
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=192863
http://elibrary.ru/author_items.asp?authorid=1492
https://www.researchgate.net/profile/Yuri_Hohlov

Publications in Math-Net.Ru
1. On geometrical properties of free boundaries in the Hele–Shaw flows moving boundary problem
Yu. E. Hohlov, D. V. Prokhorov, A. Yu. Vasil'ev
Lobachevskii J. Math., 1 (1998),  3–12
2. Classification of solutions in the problem of Hele-Shaw flows with an unknown boundary
S. D. Howison, Yu. E. Hohlov
Dokl. Akad. Nauk, 325:6 (1992),  1161–1166
3. Operators that preserve Bazilevich functions
Yu. E. Hohlov, V. A. Tsapov
Izv. Vyssh. Uchebn. Zaved. Mat., 1988, no. 10,  64–67
4. Uniqueness of the solution of the exterior inverse boundary value problem in the class of spiraloid domains
S. R. Nasyrov, Yu. E. Khokhlov
Izv. Vyssh. Uchebn. Zaved. Mat., 1984, no. 8,  24–27
5. The biholomorphy of the solutions of an inverse boundary value problem in $C_n$
Yu. E. Khokhlov
Trudy Sem. Kraev. Zadacham, 17 (1980),  195–201
6. The biholomorphy of the solutions of an inverse boundary value problem in $C^n$
A. P. Tikhonov, Yu. E. Khokhlov
Trudy Sem. Kraev. Zadacham, 16 (1979),  163–179
7. Operators and operations on the class of univalent functions
Yu. E. Hohlov
Izv. Vyssh. Uchebn. Zaved. Mat., 1978, no. 10,  83–89
8. On Mocanu functions and Bazilevich functions of several complex variables
Yu. E. Khokhlov
Trudy Sem. Kraev. Zadacham, 15 (1978),  132–138
9. Uniqueness of solution of the exterior inverse boundary-value problem
L. A. Aksent'ev, Yu. E. Hohlov, E. A. Shirokova
Mat. Zametki, 24:3 (1978),  319–330

10. Igor Petrovich Mityuk (obituary)
L. A. Aksent'ev, I. A. Aleksandrov, G. K. Antonyuk, V. A. Babeshko, V. Ya. Gutlyanskii, V. N. Dubinin, B. E. Levitsii, Yu. A. Mitropol'skii, Yu. G. Reshetnyak, Yu. E. Hohlov
Uspekhi Mat. Nauk, 51:2(308) (1996),  139–140
11. All-Union School on complex methods in mathematical physics
V. S. Vladimirov, V. Ya. Gutlyanskii, V. V. Zharinov, Yu. E. Hohlov
Uspekhi Mat. Nauk, 40:6(246) (1985),  173–177
12. The Kazan' city Seminar on geometric theory of functions at the Kazan' State University
Yu. E. Hohlov
Uspekhi Mat. Nauk, 33:1(199) (1978),  251

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017